Fixed Points for Pairs of Mappings in D-Complete Topological Spaces

Troy L. Hicks, B. E. Rhoades

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Several important metric space fixed point theorems axe proved for a large class of non-metric spaces. In some cases the metric space proofs need only minor changes. This is surprising since the distance function used need not be symmetric and need not satisfy the triangular inequality.

Original languageEnglish
Pages (from-to)259-266
Number of pages8
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume16
Issue number2
DOIs
StatePublished - 1993
Externally publishedYes

Keywords

  • Commuting
  • compatible
  • d-complete topological spaces
  • fixed points
  • pairs of mappings

Fingerprint

Dive into the research topics of 'Fixed Points for Pairs of Mappings in D-Complete Topological Spaces'. Together they form a unique fingerprint.

Cite this